# SDR ASAA0956742

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 4,826 hours, 1,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE CAUSED BURN MARK AT STA 1016 ON BOTTOM OF FUSELAGE.  REPAIRED BURN MARK.
